Death after quadrivalent human papillomavirus (qHPV) vaccination: causal or coincidental?
Dr. Lucija Tomljenovic examined the brain tissue of a 15 year old girl who died two weeks after her second HPV booster and found evidence of inflammation and an autoimmune reaction in the brain. Dr. Tomljenovic reported that the vaccine triggered an inflammatory and autoimmune response wherein the body attacked its own brain tissues, resulting in death.
It is worth noting that the child sustained a variety of adverse reactions to the first shot such as headaches, dizziness, vomiting, confusion, speech problems, weakness and more and that these systems worsened after the second shot. In medicine, one of the generally accepted means of testing adverse reactions to drugs is to give the drug, monitor any reactions, wait, then give the drug again. If the same adverse reactions appear or worsen, it is accepted that the medicine caused the adverse reactions. In the scientific world, this is known as challenge and rechallenge and, together with the brain tissue samples, suggests quite strongly that the vaccine caused this girl’s death.
This is just the abstract but the full paper should be published soon.
Click here to download PDF: Death after quadrivalent human papillomavirus vaccination – abstract